# SDR AALA20001873

- Difficulty date: November 7, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD SIDE STRINGER 26R, SKINCAP CORRODED STATION 720D PLUS 8 TO 720E.  CORROSION REMOVED BY CUTTING OUT AFFECTED AREA AND REPAIRED WITH STRINGER SPLICE AND DOUBLER PER SRM 53-30-3 AND 51-10-3.  (M)
